# SDR UPS09554583

- Difficulty date: January 23, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 23,075 hours, 15,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FRAME AT BS 395 HAS MECHANICAL DAMAGE 10 PLACES 6L TO 16L.  REPAIRED PER SRM53-00-07-1A1, B757-5310-19952C AND B757-5310-32168A.
